# SDR SIMA960943

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3665 - DURING TAXI, NORMAL BRAKE FAILED TO STOP AIRCRAFT TWICE.  EMERGENCY BRAKES STOPPED AIRCRAFT.  THERE WERE NO FAULTS ON ANY SYSTEM.  ACCUMULATORS WERE UP AND ANTI-SKID CHECKED OK.  BLED ALL FOUR BRAKES.  GROUND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
